MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYKNEE FEMUR DISTAL CUTTING BLOCK - CT -- GMK - LEFT MEDIAL - SIZE3+

MEDACTA INTERNATIONAL SA MYKNEE FEMUR DISTAL CUTTING BLOCK - CT -- GMK - LEFT MEDIAL - SIZE3+
Catalog Number 4.1013M
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Document review performed on 17-may-2018: lot 65614k: (b)(4) items manufactured and released on 04-april-2018.Expiration date: 2018-10-21.No anomalies found related to the issue.Other item involved: myknee femur distal cutting block - ct -- gmk - left medial - size 3+ reference (b)(4).Lot 65615k: (b)(4) items manufactured and released on 06-april-2018.Expiration date: 2018-10-21.No anomalies found related to the problem.
 
Event or Problem Description
After the patient was put under anaesthesia, the agent noticed that the wrong myknee blocks were in the case.The surgeon rescheduled the case to a later date.The blocks brought in error were for the surgery with patient (b)(6) that were supposed to be for the patient (b)(6) who is scheduled on (b)(6).

Brand Name
MYKNEE FEMUR DISTAL CUTTING BLOCK - CT -- GMK - LEFT MEDIAL - SIZE3+
Common Device Name
CUTTING BLOCK
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7522293
Report Number3005180920-2018-00335
Device Sequence Number19230111
Product Code JWH
UDI-Device Identifier07630030865855
UDI-Public07630030865855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2018
Device Catalogue Number4.1013M
Device Lot Number65614K
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;